Alexei Venkov

  1. Journal article › Research › Not peer-reviewed
  2. Published

    Expansion in automorphic eigenfunctions of the Laplace-Beltrami operator in classical symmetric spaces of rank one, and the Selberg trace formula. / Venkov, Alexei.

    In: Proceedings of the Steklov Institute of Mathematics, Vol. 125, 1975, p. 1-48.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  3. Published

    On Dirichlet series associated with the defining equations and continued fractions in the theory of automorphic functions. / Venkov, Alexei.

    In: Proceedings of the Steklov Institute of Mathematics, Vol. 158, 1983, p. 33-46.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  4. Published

    On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians. / Balslev, Erik; Venkov, Alexei.

    In: Saint Petersburg Mathematical Journal, Vol. 17, No. 1, 2006, p. 1-37.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  5. Published

    Selberg's trace formula and non-euclidean vibrations of an infinite membrane. / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 19, 1978, p. 708-712.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  6. Published

    Spectral theory of automorphic functions. / Venkov, Alexei.

    In: Proceedings of the Steklov Institute of Mathematics, Vol. 153, 1982.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  7. Published

    The automorphic scattering matrix for the Hecke group Γ(2cos(π/q)). / Venkov, Alexei.

    In: Matematicheskii Institut im. V.A. Steklova. Trudy, Vol. 163, 1984, p. 32-36.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  8. Journal article › Research › Peer-reviewed
  9. Published

    A formula for the Chebyshev psi function. / Venkov, Alexei.

    In: Russian Academy of Sciences. Mathematical Notes, Vol. 23, 1978, p. 271-274.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  10. Published

    A nonarithmetic derivation of the Selberg trace formula. / Venkov, Alexei; Kalinin, V.L.; Faddeev, L.D.

    In: Journal of Soviet Mathematics, Vol. 8, 1977, p. 171-199.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  11. Published

    A remark on the discrete spectrum of the automorphic laplacian for a generalized cycloidal subgroup of a general fuchsian group. / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 52, No. 3, 1990, p. 3016-3021.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  12. Published

    A series of a discrete group and its application to the Dirichlet series associated with automorphic forms. / Venkov, Alexei.

    In: J. Sov. Math. , Vol. 12, 1979, p. 381-384.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  13. Published

    Accessory coefficients of the second-order Fuchs equation with real singular points. / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 29, 1985, p. 1111-1120.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  14. Published

    Approximation of Maass forms by analytic modular forms. / Venkov, Alexei.

    In: Saint Petersburg Mathematical Journal, Vol. 6, No. 6, 1995, p. 1167-1177.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  15. Published

    Automorphic functions and Kummer's problem. / Venkov, Alexei; Proskurin, N.V.

    In: Russian Mathematical Surveys, Vol. 37, No. 3, 1982, p. 165-190.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  16. Published

    Automorphic scattering matrix for the Hecke group Γ(2 cos(π/q)). / Venkov, Alexei.

    In: J. Sov. Math. , Vol. 24, 1984, p. 179-183.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  17. Published

    Congruence properties of induced representations and their applications. / Mayer, Dieter; Momeni, Arash; Venkov, Alexei.

    In: Algebra i Analiz, Vol. 26, No. 4, 01.09.2014, p. 129-147.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  18. Published

    Congruence properties of induced representations and their applications. / Mayer, D.; Momeni, A.; Venkov, A.

    In: St. Petersburg Mathematical Journal, Vol. 26, No. 4, 2015, p. 593-606.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  19. Published

    Construction of the "Hauptfunktion", solution of Schwarz and Fuchs equations for a surface of genus zero by the method of the spectral theory of automorphic functions. / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 31, 1985, p. 3289-3296.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  20. Published

    Correction to "Spectral theory of Laplacians for Hecke groups with primitive character". / Balslev, E.; Venkov, A.

    In: Acta Mathematica, Vol. 192, No. 1, 2004, p. 1-3.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  21. Published

    Exact formulas for the accessory coefficients in the Schwarz equation. / Venkov, Alexei.

    In: Functional Analysis and Its Applications, Vol. 17, 1983, p. 165-171.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  22. Published

    Examples of the effective solution of the Riemann-Hilbert problem on the reconstruction of a differential equation from a monodromy group in the framework of the theory of automorphic functions. / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 46, No. 2, 1989, p. 1707-1733.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  23. Published

    Expansion in automorphic eigenfunctions of the Laplace operator and the Selberg trace formula in the space $SO_o(n,1)/SO(n).$. / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 12, 1971, p. 1363-1366.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  24. Published

    Mayer's transfer operator approach to the Selberg's zeta function. / Momeni, Arash; Venkov, Alexei.

    In: St. Petersburg Mathematical Journal, Vol. 24, No. 4, 2013, p. 529-553.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  25. Published

    On Selberg's trace formula for SL(3, Z). / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 17, 1976, p. 683-687.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  26. Published

    On a multidimensional variant of the Roelcke-Selberg conjecture. / Venkov, Alexei.

    In: Saint Petersburg Mathematical Journal, Vol. 4, No. 3, 1993, p. 527-538.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  27. Published

    On accessory coefficients in the Schwarz equation. / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 27, 1983, p. 695-698.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  28. Published

    On an asymptotic formula connected with the number of eigenvalues corresponding to odd eigenfunctions of the Laplace-Beltrami operator on a fundamental region of the modular group PSL(2,Z). / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 18, 1977, p. 524-526.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  29. Published

    On analogues of the Artin factorization formulas in the spectral theory of automorphic functions connected with induced representations of Fuchsian groups. / Venkov, Alexei; Zograf, P.G.

    In: Mathematics of the USSR. Izvestija, Vol. 21, 1983, p. 435-443.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  30. Published

    On analogues of the Artin factorization formulas in the spectral theory of automorphic functions connected with induced representations of Fuchsian groups. / Venkov, Alexei; Zograf, P.G.

    In: Soviet Mathematics. Doklady, Vol. 24, 1981, p. 94-96.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  31. Published

    On essentially cuspidal noncongruence subgroups of PSL(2,). / Venkov, Alexei.

    In: Journal of Functional Analysis, Vol. 92, No. 1, 1990, p. 1-7.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  32. Published

    On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians. / Venkov, Alexei; Balslev, Erik.

    In: Algebra and Analysis (Russia), Vol. 7, No. 1, 2005, p. 2-48.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  33. Published

    On the space of cusp forms for certain Fuchsian groups generated by reflections. / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 18, 1977, p. 1214-1217.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  34. Published

    On the space of cusp functions for a Fuchsian group of the first kind with nontrivial commensurator. / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 19, 1978, p. 343-347.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  35. Published

    Remainder term in the Weyl-Selberg asymptotic formula. / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 17, No. 5, 1981, p. 2083-2097.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  36. Published

    Selberg's trace formula for an automorphic Schrodinger operator. / Venkov, Alexei.

    In: Functional Analysis and Its Applications, Vol. 25, No. 2, 1991, p. 102-111.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  37. Published

    Selberg's trace formula for the Hecke operator generated by an involution, and the eigenvalues of the Laplace-Beltrami operator on the fundamental domain of the modular group PSL(2,Z). / Venkov, Alexei.

    In: Mathematics of the USSR. Izvestija, Vol. 12, 1978, p. 448-462.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  38. Published

    Spectral theory of Laplacians for Hecke groups with primitive character. / Balslev, E.; Venkov, A.

    In: Acta Mathematica, Vol. 186, No. 2, 2001, p. 155-217.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  39. Published

    Spectral theory of automorphic functions, the Selberg zeta-function, and some problems of analytic number theory and mathematical physics. / Venkov, Alexei.

    In: Russian Mathematical Surveys, Vol. 34, No. 3, 1979, p. 79-153.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  40. Published

    The Artin-Takagi formula for Selberg's zeta-function and the Roelcke conjecture. / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 20, 1979, p. 745-748.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  41. Published

    The Selberg trace formula for SL(3,Z). / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 12, 1979, p. 384-424.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  42. Published

    The Selberg trace formula, Ramanujan graphs and some problems in mathematical physics. / Venkov, Alexei; Nikitin, A. M.

    In: Saint Petersburg Mathematical Journal, Vol. 5, No. 3, 1994, p. 419-484.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  43. Published

    The Weyl law for subgroups of the modular group. / Balslev, Erik; Venkov, Alexei.

    In: Geometric and Functional Analysis, Vol. 8, No. 3, 1998, p. 437-465.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  44. Published

    The Zagier formula with the Eisenstein-Maass series at odd integer points, and the generalized Selberg zeta function. / Venkov, Alexei.

    In: Saint Petersburg Mathematical Journal, Vol. 6, No. 3, 1995, p. 519-527.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  45. Published

    The asymptotic distribution of the norms of hyperbolic classes and spectral characteristics of cusp forms of weight zero for a Fuchsian group. / Venkov, Alexei; Vinogradov, A.I.

    In: Soviet Mathematics. Doklady, Vol. 19, 1978, p. 1545-1548.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  46. Published

    Weyl's formula in the spectral theory of automorphic functions. / Venkov, Alexei; Skriganov, M.M.

    In: Functional Analysis and Its Applications, Vol. 13, 1979, p. 54-55.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  47. Published

    Zeros of ζ- and L-functions of imaginary quadratic fields and the eigenvalues of the PSL(2,Ζ)-automorphic Laplacian. / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 21, 1980, p. 109-112.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  48. Book › Research › Not peer-reviewed
  49. Published

    Spectral theory of automorphic functions : and its applications. / Venkov, Alexei.

    Kluwer Academic Publishers, 1990. 176 p.

    Research output: Book/anthology/dissertation/reportBook

  50. Doctoral thesis › Research
  51. Published

    The spectral theory of automorphic functions. / Venkov, Alexei.

    Leningrad Dept. Steklov Math. Inst., 1980.

    Research output: Book/anthology/dissertation/reportDoctoral thesis

  52. Ph.D. thesis › Research
  53. Published

    Expansion in automorphic eigenfunctions of the Laplace-Beltrami operator in classical symmetric spaces of rank one, and the Selberg trace formula. / Venkov, Alexei.

    Math. Faculty of Leningrad (St. Petersburg) State University, 1973.

    Research output: Book/anthology/dissertation/reportPh.D. thesis

  54. Book chapter › Research › Not peer-reviewed
  55. Published

    Perturbation of embedded eigenvalues of Laplacians. / Balslev, Erik; Venkov, Alexei.

    Traces in number theory, geometry and quantum fields. ed. / Sergio Albeverio; Matilde Marcolli; Sylvie Paycha; Jorge Plazas. Wiesbaden : Vieweg, 2008. p. 23-34.

    Research output: Contribution to book/anthology/report/proceedingBook chapter

  56. Article in proceedings › Research › Peer-reviewed
  57. Published

    Selberg's eigenvalue conjecture and the Siegel zeros for Hecke L-series. / Balslev, Erik; Venkov, Alexei.

    Analysis on homogeneous spaces and representation theory of Lie groups, Okayama-Kyoto (1997). Mathematical Society of Japan, 2000. p. 19-32.

    Research output: Contribution to book/anthology/report/proceedingArticle in proceedings

Previous 1 2 Next